# SDR USAA070522

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 58,469 hours, 58,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF STA 727E & 3 INCHES AFT OF EXISTING REPAIR DOUBLER AT S-24L HAS CRACK.  FABRICATED DOUBLERS & INSTALLED PER SRM 53-00-01, DEFECT SIZE:  1.25 INCH.
